Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 204241, 9 pages
http://dx.doi.org/10.1155/2014/204241
Research Article

Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission

School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad, Pakistan

Received 25 January 2014; Accepted 30 April 2014; Published 9 June 2014

Academic Editor: Xinyu Song

Copyright © 2014 Muhammad Ozair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Ozair, “Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission,” Journal of Applied Mathematics, vol. 2014, Article ID 204241, 9 pages, 2014. https://doi.org/10.1155/2014/204241.